×

Found 4 Documents (Results 1–4)

100
MathJax

Newton polygons and \(p\)-divisible groups: a conjecture by Grothendieck. (English) Zbl 1078.14063

Tilouine, Jacques (ed.) et al., Automorphic forms (I). Proceedings of the Semester of the Émile Borel Center, Paris, France, February 17–July 11, 2000. Paris: Société Mathématique de France (ISBN 2-85629-172-4/pbk). Astérisque 298, 255-269 (2005).
MSC:  14L05 14G15 14K15
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

Year of Publication

Classification